# SDR AU990575

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SYSTEM PIPE TO HYDRAULIC ANTI-SKID PRESSURE SYSTEM CHAFED AND LEAKING IN THE LT NACELLE AREA.  THE PIPE HAD RECENTLY BEEN FITTED AS PART OF SB 8-29-29 (AD/DHC8/047).
